# SDR 99ZZZX2238

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: G62504
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT WILL NOT MOVE.  REMOVED AND REPLACED.
